# SDR AALA201612159012

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON FORWARD CABIN RIGHT HAND SIDE STIFFENER AT FR12A. REPLACED STIFFENER PER EO 5315U155 .
